# SDR 301041

- Difficulty date: October 26, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N239CJ
- Make and model: Saab 340B
- Aircraft serial: 340B239
- Aircraft time: 29,774 hours, 32,620 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT 8000, RT IGNITION LIGHT ILLUMINATED THE THE ITT SPIKED, THEN THERE WAS A LOUD BANG THE RT ENGINE SHUT DOWN.
